# SDR 97ZZZX3638

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-107-01) ON FLOOR BEAM BS 727E, RBL 25 - LBL 45, WL 208 ON TOP CHORD AND IN NUTPLATE HOLES.  REPAIRED FLOOR BEAM IAW EWO 97-05-84.
